# SDR ASAA0010156

- Difficulty date: October 29, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Part number: 10610681
- Part serial: 2811
- Condition: Overheated
- Location: Galley Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - DURING MAINTENANCE CHECK, NOTICED SMOKE AND ELECTRICAL BURNING SMELL IN AFT CABIN.  FOUND WIRING FOR POTABLE WATER HEATER JUST ABOVE TANK OVERHEATED.  REINSTALLED HEAT TAPES PER EO 1-38-10-01E AND CONNECTED HEAT TAPE WIRING TO AIRCRAFT PER EO 1-38-10-01 FIGURE 1.  (M)
